MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 OTW; PERIPHERAL DILATATION CATHETER
Model Number B1140-080
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: estimated date.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed one other complaint.However, this complaint is related to the same event with the reported difficulties.Based on the information provided, a definitive cause for the reported material rupture could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional armada device is being filed under a separate medwatch report #.
 
Event or Problem Description
It was reported that the procedure was performed to treat an unspecified lesion.The 14x80mm armada 35 balloon ruptured at an unspecified pressure while attempting to post dilate a non-abbott stent.The same occurred with a new 14x80mm armada 35 balloon.In the physician¿s opinion, the balloons ruptured due to the jaggedness of the non-abbott stent.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 OTW
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10314207
Report Number2024168-2020-06146
Device Sequence Number812306
Product Code LIT
UDI-Device Identifier08717648155048
UDI-Public08717648155048
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberB1140-080
Device Catalogue NumberB1140-080
Device Lot Number00106G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1